MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON TOCO MP TRANSDUCER; MONITOR, UTERINE CONTRACTION, EXTERNAL (FOR USE IN CLINIC)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON TOCO MP TRANSDUCER; MONITOR, UTERINE CONTRACTION, EXTERNAL (FOR USE IN CLINIC)
Model Number AVALON TOCO MP TRANSDUCER
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: reporter phone number: (b)(6).An analysis was performed by a philips authorized service provider (asp), who went onsite to evaluate the unit.The asp identified a faulty avalon toco transducer and it was replaced.Afterwards the device returned to working specification and was placed back into service.Based on the information available in the case and provided by the philips asp, the cause of the reported problem was confirmed to be the faulty avalon toco transducer.The reported problem was confirmed.If additional information is received, the complaint file will be reopened for further investigation.
 
Event or Problem Description
The customer reported incorrect values were displayed.The device was in use on a patient at the time of the event, there was no adverse event reported.

Brand Name
AVALON TOCO MP TRANSDUCER
Common Device Name
MONITOR, UTERINE CONTRACTION, EXTERNAL (FOR USE IN CLINIC)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24480104
Report Number9610816-2026-100419
Device Sequence Number10301325
Product Code HFM
UDI-Device Identifier00884838021471
UDI-Public(01)00884838021471
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVALON TOCO MP TRANSDUCER
Device Catalogue NumberM2734B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown